Math. Model. Nat. Phenom.
Volume 16, 2021
Fractional Dynamics in Natural Phenomena
Article Number 32
Number of page(s) 24
Published online 04 June 2021
  1. M.J. Ablowitz and P.A. Clarkson, Solitons, nonlinear evolution equation and inverse scattering. Cambridge University Press, New York (1991). [Google Scholar]
  2. D. Baleanu, Y. Ugurlu, M. Inc and B. Kilic, Improved (G’/G)-expansion method for the time-fractional biological population model and Cahn–Hilliard equation. J. Comput. Nonlinear Dyn. 10 (2015) 051016. [Google Scholar]
  3. A. Bekir and O. Guner, Exact solutions of nonlinear fractional differential equations by (G’/G)-expansion method. Chin. Phys. B 22 (2013) 110202. [CrossRef] [Google Scholar]
  4. Z. Bin, (G’/G)-expansion method for solving fractional partial differential equations in the theory of mathematical physics. Commun. Theor. Phys. 58 (2012) 623. [CrossRef] [MathSciNet] [Google Scholar]
  5. S. Bushnaq, S. Ali, K. Shah and M. Arif, Exact solution to non-linear biological population model with fractional order. Thermal Sci. 22 (2018) S317–S327. [CrossRef] [Google Scholar]
  6. J.-S. Duan, R. Rach, D. Baleanu and A.-M. Wazwaz, A review of the Adomian decomposition method and its applications to fractional differential equations. Commun. Fract. Calc. 3 (2012) 73–99. [Google Scholar]
  7. S.A. EL-Wakil, M.A. Madkour and M.A. Abdou, Application of expfunction method for nonlinear evolution equations with variable coefficients. Phys. Lett. A 369 (2007) 62–69. [CrossRef] [Google Scholar]
  8. A.M.A. El-Sayed, S.Z. Rida and A.A.M. Arafa, Exact solutions of fractional-order biological population model. Commun. Theor. Phys. 52 (2009) 992. [CrossRef] [Google Scholar]
  9. R. Hirota, Exact solutions of KdV equation for multiple collisions of solitons. Phys. Rev. Lett. 27 (1971) 1192–1194. [CrossRef] [Google Scholar]
  10. M.M. Khader and K.M. Saad, A numerical approach for solving the fractional Fisher equation using Chebyshev spectral collocation method. Chaos Solit. Fract. 110 (2018) 169–177. [CrossRef] [Google Scholar]
  11. H. Khan, D. Baleanu, P. Kumam and J.F. Al-Zaidy, Families of travelling waves solutions for fractional-order extended shallow water wave equations, using an innovative analytical method. IEEE Access 7 (2019) 107523–107532. [CrossRef] [Google Scholar]
  12. N.A. Kudryashov, On one of methods for finding exact solutions of nonlinear differential equations. Preprint arXiv:1108.3288v (2011). [Google Scholar]
  13. D. Kumar, J. Singh and D. Baleanu, On the analysis of vibration equation involving a fractional derivative with Mittag-Leffler law. Math. Methods Appl. Sci. 43 (2020) 443–457. [Google Scholar]
  14. N.A. Kudryashov, On types of nonlinear non-integrable equations with exact solutions. Phys. Lett. A 155 (1991) 269–275. [CrossRef] [MathSciNet] [Google Scholar]
  15. N.A. Kudryashov, Exact solutions of generalized Kuramoto. Sivashinsky equation. Phys. Lett. A 147 (1990) 287–291. [CrossRef] [MathSciNet] [Google Scholar]
  16. N.A. Kudryashov and N.B. Loguinova, Extended simplest equation method for nonlinear differential equations. Appl. Math. Comput. 205 (2008) 396–402. [Google Scholar]
  17. F. Liu, V. Anh and I. Turner, Numerical solution of the space fractional Fokker-Planck equation. J. Comput. Appl. Math. 166 (2004) 209–219. [CrossRef] [Google Scholar]
  18. S. Liu, Z. Fu, S. Liu and Q. Zhao, Jacobi elliptic function expansion method and periodic wave solutions of non linear wave equations. Phys. Lett. A 289 (2001) 69–74. [CrossRef] [MathSciNet] [Google Scholar]
  19. S. Momani and Z. Odibat, Analytical approach to linear fractional partial differential equations arising in fluid mechanics. Phys. Lett. A 355 (2006) 271–279. [CrossRef] [Google Scholar]
  20. S. Momani and Z. Odibat, Homotopy perturbation method for nonlinear partial differential equations of fractional order. Phys. Lett. A 365 (2007) 345–350. [CrossRef] [Google Scholar]
  21. M.M. Meerschaert and C. Tadjeran, Finite difference approximations for two-sided space-fractional partial differential equations. Appl. Numer. Math. 56 (2006) 80–90. [CrossRef] [Google Scholar]
  22. K.R. Raslan, K.K. Ali and M.A. Shallal, The modified extended tanh method with the Riccati equation for solving the spacetime fractional EW and MEW equations. Chaos Solit. Fractals 103 (2017) 404–409. [CrossRef] [Google Scholar]
  23. K.M. Saad, M. Alqhtani and J.F. Gómez-Aguilar, Fractal-fractional study of the hepatitis C virus infection model. Res. Phys. 19 (2020) 103555. [Google Scholar]
  24. K.M. Saad, J.F. Gómez-Aguilar and A.A. Almadiy, A fractional numerical study on a chronic hepatitis C virus infection model with immune response. Chaos, Solit. Fract. 139 (2020) 110062. [CrossRef] [Google Scholar]
  25. F. Shakeri and M. Dehghan, Numerical solution of a biological population model using He’s variational iteration method. Comput. Math. Appl 54 (2007) 1197–209. [CrossRef] [Google Scholar]
  26. J. Singh, H. Kamil Jassim and D. Kumar, An efficient computational technique for local fractional Fokker Planck equation. Physica A 555 (2020) 124525. [CrossRef] [Google Scholar]
  27. J. Singh, D. Kumar, D. Baleanu and S. Rathore, On the local fractional wave equation in fractal strings. Math. Methods Appl. Sci. 42 (2019) 1588–1595. [CrossRef] [Google Scholar]
  28. H.M. Srivastava, K.M. Saad, J.F. Gómez-Aguilar and A.A. Almadiy, Some new mathematical models of the fractional-order system of human immune against IAV infection. Math. Biosci. Eng. 17 (2020) 4942–4969. [CrossRef] [PubMed] [Google Scholar]
  29. P. Veeresha, D.G. Prakasha, J. Singh, I. Khan and D. Kumar, Analytical approach for fractional extended Fisher-Kolmogorov equation with Mittag-Leffler kernel. Adv. Differ. Equ. 2020 (2020) 1–17. [CrossRef] [PubMed] [Google Scholar]
  30. M. Wang, X. Li and J. Zhang, The (G’/G)-expansion method and travelling wave solutions of nonlinear evolution equations in mathematical physics. Phys. Lett. A 372 (2008) 417–423. [CrossRef] [Google Scholar]
  31. E.M.E. Zayed and K.A. Gepreel, The (G’/G)-expansion method for finding traveling wave solutions of nonlinear partial differential equations in mathematical physics. J. Math. Phys. 50 (2009) 013502. [CrossRef] [Google Scholar]
  32. E.M.E. Zayed and S. Al-Joudi, Applications of an extended (G’/G)-expansion method to find exact solutions of nonlinear PDEs in mathematical physics. Math. Probl. Eng 2010 (2010). [Google Scholar]
  33. Y. Zhang, Solving STO and KD equations with modified Riemann Liouville derivative using improved (G’/G)-expansion functionmethod. IAENG Int. J. Appl. Math. 45 (2015) 16–22. [Google Scholar]
  34. J. Zhang, F. Jiang and X. Zhao, An improved (G’/G)-expansion method for solving nonlinear evolution equations. Int. J. Comput. Math. 87 (2010) 1716–25. [CrossRef] [Google Scholar]
  35. P. Zhuang, F. Liu, V. Anh and I. Turner, New solution and analytical techniques of the implicit numerical method for the anomalous subdiffusion equation. SIAM J. Numer. Anal. 46 (2008) 1079–1095. [CrossRef] [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.